Communications in Mathematical Physics

The topological sigma model

L. Baulieu and I. M. Singer

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 125, Number 2 (1989), 227-237.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104179465

Mathematical Reviews number (MathSciNet)
MR1016870

Zentralblatt MATH identifier
0684.57016

Subjects
Primary: 81T70: Quantization in field theory; cohomological methods [See also 58D29]
Secondary: 58Z05: Applications to physics 81Q60: Supersymmetry and quantum mechanics 81T40: Two-dimensional field theories, conformal field theories, etc.

Citation

Baulieu, L.; Singer, I. M. The topological sigma model. Comm. Math. Phys. 125 (1989), no. 2, 227--237. https://projecteuclid.org/euclid.cmp/1104179465


Export citation